This past week has been a jumble of pain, tiredness, feeling sick being really sick. Mix in some depression and not really wanting to talk to or see anyone and there you have it. . . I feel like telling everyone to just bugg off!!!
For the past few weeks I have been having terrible pain in my right foot, that wonderful thing called Plantar Fasciitis. Walking was not always successful, if you consider walking “on” your foot a plus. For several days I was walking on the side of my foot. Still the pain continued.
I woke up on Sunday, October 20th and tried to stand up straight when I got out of bed. Surprise!!! No can do! My back went “out” as we who suffer back pain say. So, picture this, I couldn’t stand up straight or walk on my foot. . .it was a sight to see. So on the Friday before, I left work an hour early because I just couldn’t stand to stand anymore or walk. Hahaha
I went to see a podiatrist about my foot and he was very nice, very helpful and put a shot into my foot that literally wanted to send me through the ceiling!!! Oh my gosh!!! I have had pain from many different sources, but I have got to tell you that I have never experienced anything like this. I had a cortisone shot in my frozen shoulder years ago, not a problem. I had cortisone shot into my knee, alrighty then!!! Put one of those shots in my foot below my ankle bone and I was ready to run, scream and hop quickly away. BUT, it really did help.
Fast forward to this past week. Had a clinic visit with my transplant team for a follow up, told I need to lose weight (I already know that, geez), so I made several appointments that are way overdue, you know fun ones like a gyne appointment, a colonoscopy, a mammogram, a full body scan at the dermatologist and biopsy to rule out basal cell skin cancer (because I have had this annoying skin condition), AND another podiatrist appointment.
Now, if that isn’t bad enough, my emotions have not been at their best either. You know how it is when you let things build up for so long and then you explode??? Ok then, you’ve got the picture. That was my crowning event yesterday. I let loose on my husband yesterday about things that were on my mind since before the time of Christ. . .about certain things that were rightly or wrongly attributable to him and our son, and I just let him have it. I have since told him that my only excuse was “out of my minditis”.
So, there you have it, except for this one thing. . .I forgot once again to put my anti-depressant in my medicine container for the past week. For those of you who know about my double lung transplant 8 years ago, you know that I have to take about 30 pills a day, one of those pills is an anti-depressant. I cannot believe that this is the second time I have done this recently. I finally realized that it happened after I updated my med list and used the generic name of the drugs instead of the name brands. Might not mean much, but it really did. By re-doing my med list the pill in question moved from the top of the list to the bottom. I won’t make that mistake again. . .I never knew how much of a difference one week’s worth of anti-depressants could make on my mood.
Oh, and one more thing, I found out about a long lost family member I haven’t seen since he was 2 years old, he is now 43. . .much to catch up on, much to heal. . .
So, what is the point of all this rambling. . .I have no idea!!! It just feels better getting it off my chest and maybe that is the message. If something is bothering you so much that it is causing a change in how you behave, get it off your chest! Talk to someone you trust, someone you love, someone. . .AND take your meds if you need em’.
Sandy Ozanich © November 4, 2013